Asymptotic Behavior of Logarithmic Potential of Zero Kind
Abstract
Under a fairly general condition on the behavior of a Borel measure,we obtain unimprovable asymptotic formulas for its logarithmic potential.Downloads
Published
25.11.2001
Issue
Section
Short communications
How to Cite
Zabolotskii, N. V. “Asymptotic Behavior of Logarithmic Potential of Zero Kind”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 11, Nov. 2001, pp. 1568-74, https://umj.imath.kiev.ua/index.php/umj/article/view/4377.